I just had botox for chronic migraine.
Shortly after the injections I developed significant pain in my trapezius muscle and neck. I also got significant chills that night, so much so that I was worried I was about to get a very high fever from the flu etc.
Next day the chills were gone, so I didn't check my temperature.
The pain in my shoulders and neck lasted 3-4 days.
On the day after the shot I got pain in my forehead (where I don't usually feel my headache) as well as severe pain in my right temple (where I usually have my headaches). I got a lot of nausea and was bed bound for two-three days after the shots.
On the second-third day I saw that my trapezius muscle was twice as big as it usually was. It seemed to have become swollen on both sides.
September had been an almost headache free month for me. After the shots I've had a severe attack every day, and have been to the ER once.
It's been a week since the shots.
The size of the trapezius muscle looks normal now.
I don't notice any weakening of the injected muscles. I can move my forehead as normal and get wrinkles.
Is this a normal reaction to the botox injections?
It felt like I had an inflammatory reaction in the muscles like I got with the covid vaccine.
I've read about people developing antibodies, but the result of thids was descried as a lack of effect, not as the person getting severe pain or fever.
I normally have no pain after shots whatsoever.
Is it possible that I have gotten a bad batch or the injector used a wrong technique?
Is there something I can do to undo the effects?
Is it possible that it will get better in the next weeks?